Commun. Korean Math. Soc. 1994 Vol. 0, No. 0, 767—994
Behavior of the permanent on positive semidefinite Hermitian matrices with fixed row sums
Suk-Geun Hwang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 767—772
On regularity of some finite groups in the theory of representation
Eunmi Chor
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 773—782
Regularized Eisenstein series on metaplictic groups
Young Ho Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 783—796
Modules of quotients over commutative rings
Heisook Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 797—801
Some equivalents of Lob's theorem
S. M. Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 803—808
On minimal stable rational interpolants
JeonGook Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 809—817
Mann-iteration process to the solution of $y=x+T_x$ for an accretive operator $T$ in some Banach spaces
Jong An Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 819—823
On a generalization of the Polya-Wiman conjecture
Young-One Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 825—830
On quasiaffine transforms of quasisubscalar operators
Eungil Ko
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 831—836
Joint numerical ranges in non unital normed algebras
Youngoh Yang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 837—846
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd